# SDR COMA0760001

- Difficulty date: January 1, 2007
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- Aircraft time: 30,880 hours, 28,471 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Tube
- Part number: 14463109
- Part serial: H59866
- Condition: Failed
- Location: Lt Wing
- Part time: 30,880 hours, 28,471 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5223 - EN ROUTE BOS - BNA RECEIVED AN ANIT-ICE DUCT WARNING MESSAGE, FLIGHT DIVERTED TO GSO.  REPLACED THE LEFT WING OUTBOARD PICCOLO TUBE.
